# SDR UHLA002586

- Difficulty date: October 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N804SA
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NOSE GEAR UNSAFE AND GEAR HANDLE UNSAFE LIGHT ILLUMINATED. WHEN GEAR EXTENDED FOR LANDING NOSE GEAR GREEN LIGHT INITIALLY ILLUM. AND THEN WENT OUT. VERIFIED GEAR EXT. WITH GEAR LOCKED DOWN ALTERNATE LIGHTS. DECLARED EMERG MADE UNEVENTFUL LANDING. FERRIED A/C BUF GEAR DOWN. REMOVED & REPLACED PSEU. OPS CK & CK FLIGHT GOOD. A/C RETURNED TO SERVICE. NOTE PSEU HAD BEEN INSTALLED JUST PRIOR TO THIS FLIGHT.
